Probabilistic inequalities for sums of independent random
Doklady Akademii Nauk, Tome 287 (1986) no. 2, pp. 284-286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_2_a5,
author = {S. V. Nagaev},
title = {Probabilistic inequalities for sums of independent random},
journal = {Doklady Akademii Nauk},
pages = {284--286},
year = {1986},
volume = {287},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_2_a5/}
}
S. V. Nagaev. Probabilistic inequalities for sums of independent random. Doklady Akademii Nauk, Tome 287 (1986) no. 2, pp. 284-286. http://geodesic.mathdoc.fr/item/DAN_1986_287_2_a5/